# SDR QXEA9700551

- Difficulty date: September 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- System (JASC): 2612 · Fire Detection
- Part: Fire Cntrl Unit
- Part number: 8934104050A
- Condition: Malfunction
- Location: Cockpit
- Part time: 2,269 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SEA - NR 1 ENGINE FIRE WARNING WENT OFF.  ENGINES WERE NOT RUNNING AND NO FIRE OBSERVED.  REPLACED NR 1 FIRE CONTROL UNIT, FUNCTIONAL TESTED GOOD.  INSPECTED LOWER FIRE LOOP NDN.
